|pain resulting from crestor
Oct 1, 2006
My doctor diagnosed me with neuropathy as a result of taking Crestor. He gave me a prescription for a muscle relaxant but doesn't know if this would help or not. Have arthrtic joint pains and muscle pains and hip/buttock pain and muscles in legs-all leg hip involvement on right side. Any suggestions? What to take, what is happening and if it is muscle breakdown, is there anything to help this? Thanks so much
| Response from Dr. Conway
Muscle pains are much more common that nerve-related pains with Crestor, so I suspect this is what your doctor is noticing. In a small proportion of cases, this can be quite severe and you may need to stop the Crestor. Muscle relaxants and other pain killers may be a good idea for now, but you should discuss these issues with your doctor to make sure you are both understanding the same thing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.